Plastification of filled polymeres
Doklady Akademii Nauk, Tome 143 (1962) no. 5, pp. 1142-1144
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_5_a36,
author = {Yu. S. Lipatov},
title = {Plastification of filled polymeres},
journal = {Doklady Akademii Nauk},
pages = {1142--1144},
year = {1962},
volume = {143},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_5_a36/}
}
Yu. S. Lipatov. Plastification of filled polymeres. Doklady Akademii Nauk, Tome 143 (1962) no. 5, pp. 1142-1144. http://geodesic.mathdoc.fr/item/DAN_1962_143_5_a36/